# SDR SWIA2021072859753

- Difficulty date: February 16, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55520-601R-57-21-3224 REV 909EV MXCODEID50314-PR - RH I/B LOWER WING SKIN HAS THREE DENTS JUST AFT OF RH LANDING LIGHT WS50.54- WS65.75. COMPLIED TEMPORARY REPAIR PER REO 601R-57-21-3224 REV. VALID FOR 1750 FH. PERMANENT REPAIR DUE BY 40187.3 TAT., PART NUMBER:   - , SERIAL NUMBER: 7658, POSITION:      (C-CHECK RO 7/24/2021)    REPAIRED RH I/B LOWER WING SKIN THREE DENTS JUST AFT OF RH LANDING LIGHT WS50.54- WS65.75 IAW REO 601R-57-21-3461 REV. A, DATED 5/4/21.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
